Top answers from doctors based on your search:
Disclaimer

clear mucus in throat

A 20-year-old male asked:
Dr. Stephen Southard
15 years experience Internal Medicine
Best bet: Is to actually cut back on your diary intake as this is known to cause thickened secretions.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old male asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Why?: The question is why you have so much mucus. Do you have a post nasal drip? Do you have allergies? You may want to try an over the counter antihistamin ... Read More
Dr. Terrance Kwiatkowski
27 years experience ENT and Head and Neck Surgery
Milk is causing it: drinking lots of milk is often associated with an increase mucus production and increased thickness of the mucus
A male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Clear mucus: The mucus may be due to a post nasal drip. Try using salt water nose drops to clear it up.
A 32-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Thick mucus: See your doctor so he can culture the material and institute treatment if necessary.
A 46-year-old female asked:
Dr. David Astrachan
37 years experience ENT and Head and Neck Surgery
Sounds like reflux: Not from your heart at all. Most likely juice from your stomach is coming up "silently" without heartburn. You want to not eat or drink before laying ... Read More
A 46-year-old female asked:
Dr. John Garner
16 years experience Cardiology
Possibly: These could be symptoms of congestive heart failure. The triad of difficulty breathing when laying flat, shortness of breath to exertion, and lower ex ... Read More
8
8 thanks
A 48-year-old female asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
GORD: Most likely Gastro esophageal reflux disease. Suggest PPI e.g. Omeprazole 20mg at night for a week .
1
1 thank
A 43-year-old member asked:
Dr. Alan Faustino
26 years experience Internal Medicine
If allergic related: These medications are used to sinus problems that cause post nasal drip and cough. If your symptoms for the treatment were because of post nasal drip ... Read More
A 18-year-old female asked:
Dr. Keegan Duchicela
14 years experience Family Medicine
Thoughts..: It could be post nasal dripping. This is a slow, constant drip to the back of the throat from the nose - can often be helped by allergy medicines. I ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month